# SDR DHL9980766C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENG I/B T/R FAN COWL FWD UPPER SEAL TRACK AT 12 O' CLOCK POSITION IS CRACKED.  REMOVED DAMAGED MOUNTING METAL RETAINER SEAL AT NR 3 ENGINE I/B T/R AT 12 O' CLOCK POSITION.  FABRICATED SEAL RETAINER 1.5 BY 4.0 AND INSTALLED PER SRM 51-1-21.  N/R 353
